2.75 1 10914
based on 10,914 conversation around the web
Rate and review
Your rating has been added!
Last Update November 28, 2015
content loaded dynamically
We found 26 discussions
Withdrawal symtoms with Januvia.
I have been having a feeling of fullness in my upper chest and pain in my back. I thought I was gaining weight as my bra felt tighter in that area. I also had been having constipation issues and could not have a decent bowel movement. After seeing a P.A. at a gastroenterologist office she put me on Miralax and more Citrucel to get me moving. That did help my constipation but did not help the fullness under my breast bone. I had my Family Physician run blood tests for my liver as I had not been feeling well. Those came back normal. A few months later I was still not feeling well and I saw my F.P. again. It seemed as though a light went on in his head and he looked very concerned. He said he would take me off the medication Januvia that I had been taking for some years and put me on Metformin. About 2 days later I was back in his office and I was having severe pain in the same area in my abdomen and pain in my upper back. I was in serious pain and I started crying. I had been waking up with a headache like I had never had before. My body was aching like I had the flu and my lymph-nodes all over my body were hurting like crazy. I did not have any respiratory problems to go with this event. I was in shock at how bad I felt. I told the doctor all this and I think he did not believe me. He gave me some painkiller that causes constipation so I took a 1/2 a pill and did not take anymore. I did not need any more incidents with constipation. I am wondering what caused all this because I still have abdominal pain and back pain after this incident. I was thinking that I had a withdrawal from the Januvia. Has any one else had an event like this after stopping Januvia? I would like to hear about it or if you know of anyone that has had an experience like this. Thanks
as decided to take me off Januvia as my numbers have b...
" Januvia Withdrawal Hi, I'm new here...glad I ...found this site. My doctor has decided to take me off Januvia as my numbers have been ...and found no information on withdrawal symptoms for this drug. Can... "
just recently stopped Januvia 100mg 1xday because of...
" My husband just recently stopped Januvia 100mg 1xday because of it ...high levels! While on the Januvia he experienced all kinds of ...if there might be any withdraws from stopping the Januvia like... "
and could not sleep. I felt like I had drug withdrawls...
" ...to my previous post. I am the person that was doing the dash diet and excercise and tried to drop the januvia. After 5 days without januvia my physical symptoms were better. No knee pain, no... "
id give me another strip prescription as I did have a hypo...
" ...I was recently prescribed Sitagliptin and that's now on the list, and as i'm now well behaved and my levels are a lot better i've now been told that i should only be testing once or twice a week... "
imply dropped from 50mg a day to 25mg, without changing my...
" I want to get off januvia - Page 2 Oh, Carolina! ...also want to get off Januvia (sitagliptin). I tried once already. I simply dropped from 50mg a day to 25mg, without changing my metformin, and and... "
Is there a possible januvia withdrawal going on here? My...
" I have taken januvia 100mg. For 4 years. I went off of it ...for 3 wks. I feel lousy & lightheaded all day. Is there a possible januvia withdrawal going on here? My blood glucose is... "
nan me of januvia was forced to withdraw in indian market o...
" ...done with the patent rights? Do you know that Sitagliptin in the nan me of januvia was forced to withdraw in indian market on patent rights and the rival... "
the forum anyone having Metformin withdrawal problems and a...
" ...across on the forum anyone having Metformin withdrawal problems and a woozy stomach is not typical of diabetes. Your hubby's sugars do ...med such as Gliclazide or Sitagliptin added may help but I... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
26 posts mention Januvia and Withdrawal - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.